# SDR SWAA2021031950355

- Difficulty date: February 20, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT - FLOOR Z-ANGLE CORRODED - BS500A - 500I; RBL24; WL156 / REMOVED CORROSION AT FWD CARGO CMM60 COMPARTMENT FLOOR Z-ANGLE. STA-500A-500I RBL 24 IAW B737 SRM 51-10-02-06-0 ITEM IS. ORIGINAL 'T: .040 REMAINGING .029 LOSS .011 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-IA-2 CUT OUT DAMAGE SECTION AT BETWEEN STA500D-500F. FABRICATED AND INSTALLED REPAIRSECTION; SPLICE IAW B737 SRM 53-00-53-2R-5 REPAIR 5. P/N 143A7501-188
